Coherent Risk Measures for Derivatives

Hailiang Yang, Tak Kuen Siu

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)819-835
Number of pages17
JournalInternational Journal of Theoretical and Applied Finance
Volume4
Issue number5
Publication statusPublished - 2001

Cite this

Yang, Hailiang ; Siu, Tak Kuen. / Coherent Risk Measures for Derivatives. In: International Journal of Theoretical and Applied Finance. 2001 ; Vol. 4, No. 5. pp. 819-835.
@article{f57c9a0e0bf54fa8b74bde53ab8773f4,
title = "Coherent Risk Measures for Derivatives",
author = "Hailiang Yang and Siu, {Tak Kuen}",
year = "2001",
language = "English",
volume = "4",
pages = "819--835",
journal = "International Journal of Theoretical and Applied Finance",
issn = "0219-0249",
publisher = "World Scientific Publishing",
number = "5",

}

Coherent Risk Measures for Derivatives. / Yang, Hailiang; Siu, Tak Kuen.

In: International Journal of Theoretical and Applied Finance, Vol. 4, No. 5, 2001, p. 819-835.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Coherent Risk Measures for Derivatives

AU - Yang, Hailiang

AU - Siu, Tak Kuen

PY - 2001

Y1 - 2001

M3 - Article

VL - 4

SP - 819

EP - 835

JO - International Journal of Theoretical and Applied Finance

JF - International Journal of Theoretical and Applied Finance

SN - 0219-0249

IS - 5

ER -